U.S. doctors online nowAsk doctors free
A 52-year-old member asked:

Do most antibiotics make you get tired easily?

1 doctor answer1 doctor weighed in
Dr. Jose Prieto-hernandez
Infectious Disease 36 years experience
No: Quinolone like Ciprofloxacin sometimes due the opposite and you feel more energetic So are activators or uppers!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 44-year-old member asked:

Why do antibiotics make me tired and achy?

1 doctor answer4 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Doubtful....: Few if any antibiotics have this kind of side effect. I would be more suspicious of symptoms of the infection being treated, or maybe a psychological reaction to that infection or the drug. Discuss it with the doctor who prescribed the antibiotic. Good luck!
A member asked:

Do antibiotics make you tired?

1 doctor answer2 doctors weighed in
Dr. Ankush Bansal
Internal Medicine 17 years experience
Not quite: It's not the antibiotics that make you tired but the infection that they're fighting. It would seem that it's the antibiotics but you don't take antibiotics any other time.
A 31-year-old member asked:

Why do antibiotics make you feel so tired?

1 doctor answer2 doctors weighed in
Dr. Diane Minich
Family Medicine 37 years experience
See below: Probably not the antibiotic but rather the infection you are taking the antibiotic for.
Last updated Jun 17, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.